Computationally attractive stability tests for the efficient method of moments

P.J. van der Sluis

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)C203-C227
Number of pages24
JournalThe Econometrics Journal
Volume1
Publication statusPublished - 1998

Cite this

@article{ef2cea77d1ec4b50872ad879e2cdbd91,
title = "Computationally attractive stability tests for the efficient method of moments",
author = "{van der Sluis}, P.J.",
note = "Pagination: 24",
year = "1998",
language = "English",
volume = "1",
pages = "C203--C227",
journal = "The Econometrics Journal",
issn = "1368-4221",
publisher = "Wiley-Blackwell",

}

Computationally attractive stability tests for the efficient method of moments. / van der Sluis, P.J.

In: The Econometrics Journal, Vol. 1, 1998, p. C203-C227.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Computationally attractive stability tests for the efficient method of moments

AU - van der Sluis, P.J.

N1 - Pagination: 24

PY - 1998

Y1 - 1998

M3 - Article

VL - 1

SP - C203-C227

JO - The Econometrics Journal

JF - The Econometrics Journal

SN - 1368-4221

ER -